Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taken Ova-mit. Have chills and fever. Do I need to continue using the pill?<br>

Hi Doc, i took Ova-mit 50mg tablet starting sunday and today will be my last day of taking the said pill , am so worried cause i just read the side effects on the internet, and also im having severe chills and fever .do I need to continue using this pill? I took antibiotic too last nigth and this morning is it safe to take the antibiotic at da same time?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Tablet Ovamit is a anti- estrogen drug popularly used in both males and females for infertility.
It do has side effects like hot flushes ( fever like), vertigo (dizziness), gastric upset.
You may have misunderstood these symptoms to be a infection ( bacterial or viral) and taken antibiotics.
You will have to clearly identify whether it is a infection with symptoms like cold, cough , running nose.
If there is really infection you may take antibiotic along with ova mit and it has no side effects.
There are also other side effects which you read in Internet like polycystic ovaries, allergic dermatitis. But these are unlikely to develop in everyone taking this drug.

Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor